MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS ITEC PRELOADED; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS ITEC PRELOADED; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Foreign Body Sensation in Eye (1869); Discomfort (2330); Eye Pain (4467)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient developed dry and uncomfortable eyes, foreign body sensation and eye pain.These were relieved with symptomatic treatment.No further information available.
 
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d4: catalog number : a complete catalog # is unknown, as the serial number was not provided.Section d4: serial number: unknown, information not provided.Section d4: expiration date: unknown, as the serial number was not provided.Section d4: udi number: a complete udi number is unknown, as the serial number was not provided.Section d6b: explant date: not applicable, as lens was not explanted.Section e1: email address: unknown/not provided.Section e1: telephone number: (b)(6).Section h3-other (81): the device is not returning for evaluation as to date it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information received on 13 oct 2024.Product serial number was provided, pcb00 sn: (b)(6).

Brand Name
TECNIS ITEC PRELOADED
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20304372
Report Number3012236936-2024-000255
Device Sequence Number7588441
Product Code HQL
UDI-Device Identifier05050474558274
UDI-Public(01)05050474558274(17)220919
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000205
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2024
Supplement Date Received by Manufacturer10/13/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale